Hello everyone and much appreciation for all the stories shared, its so comforting to hear all the positive stories that ladies are experiencing and sharing online!
Im 35, going 36 in June, had ET done (2 x 2 day embryos) on December 21st! I had blood draw on the 4th of January and received the good news the following day! We are pregnant but I had to be put on 2 x 200 mg Cyclogest mornings and evenings as well as 2 mg progynova once every other day!
In the week that followed, I experienced cramps daily and it was on this site that I found comfort and did not go into a panic as others had shared having gone through the same!
On the 9th at midnight, I woke up to a bright red spot and the spotting stopped on the morning of the 10th and stayed away until late in the afternoon of the same day when I experienced a sharp pain that led to another bright red spotting! I rushed off to find a Dr who could explain what was happening but have not been able to get help! I spent one night in hospital and had a sonar which showed the uterus is still closed and has a thick lining, I am still on the meds as described above, and am back home. The spotting contues and now is accompanied by menstrual-like cramps and a darkening of the colour! I am now waiting for my gynae to return and hopefully consult next week! In the interim, can anyone tell me if these are signs I'm loosing the baby or both? Was it too early to detect the pregnancy with the sonar?
I bled red/brown up until about week 15 of my pregnancy. I know have 6 month old b/g twins. Cyclogest can irritate and cause bleeding. Dark blood/ brown blood is old blood. Hang in there!!! And, I always tell everyone....drink tons and tons of water...then,drink some more. It helps keep you hydrated, and keeps the uterus hydrated too....
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.